# SDR DALA1120146904

- Difficulty date: February 2, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 75,877 hours, 34,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA DENTS ON FUSELAGE SKIN STA 778 BELOW S17L.  ACCOMPLISHED ERA 489474-14 AT REV ORIG AT SAA DURING HMV ON N/R CARD 162057.
